RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 6, Pages 1272–1275 (Mi dan39354)  

This article is cited in 26 scientific papers (total in 26 papers)

MATHEMATICS

The structure of a certain game-theoretic approach problem

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Scientific Center of the USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (499 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.731.343.1
Presented: N. N. Krasovskii
Received: 05.04.1975

Citation: A. G. Chentsov, “The structure of a certain game-theoretic approach problem”, Dokl. Akad. Nauk SSSR, 224:6 (1975), 1272–1275

Citation in format AMSBIB
\Bibitem{Che75}
\by A.~G.~Chentsov
\paper The structure of a certain game-theoretic approach problem
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 6
\pages 1272--1275
\mathnet{http://mi.mathnet.ru/dan39354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0489961}


Linking options:
  • http://mi.mathnet.ru/eng/dan39354
  • http://mi.mathnet.ru/eng/dan/v224/i6/p1272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Lakhtin, A. I. Subbotin, “Multivalued solutions of first-order partial differential equations”, Sb. Math., 189:6 (1998), 849–873  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Subbotin, A. G. Chentsov, “An Iterative Procedure for Constructing Minimax and Viscosity Solutions to the Hamilton–Jacobi Equations and Its Generalization”, Proc. Steklov Inst. Math., 224 (1999), 286–309  mathnet  mathscinet  zmath
    3. A. G. Chentsov, “On the iterative realization of nonanticipating multivalued mappings”, Russian Math. (Iz. VUZ), 44:3 (2000), 63–73  mathnet  mathscinet  zmath
    4. A. G. Chentsov, “On the duality of various versions of the programmed iteration method”, Russian Math. (Iz. VUZ), 45:12 (2001), 74–85  mathnet  mathscinet  zmath  elib
    5. A. G. Chentsov, “Nekotorye voprosy struktury metoda programmnykh iteratsii”, Fundament. i prikl. matem., 8:3 (2002), 921–942  mathnet  mathscinet  zmath
    6. A. G. Chentsov, “An abstract confinement problem: a programmed iterations method of solution”, Autom. Remote Control, 65:2 (2004), 299–310  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. A. G. Chentsov, “Quasistrategies in an abstract control problem and the method of programmed iterations (a direct version)”, Russian Math. (Iz. VUZ), 49:11 (2005), 50–61  mathnet  mathscinet  elib
    8. S. V. Chistyakov, “Operatory znacheniya v teorii differentsialnykh igr”, Izv. IMI UdGU, 2006, no. 3(37), 169–172  mathnet
    9. A. G. Chentsov, “Quasistrategies in an abstract guidance control problem”, Russian Math. (Iz. VUZ), 52:10 (2008), 46–59  mathnet  crossref  mathscinet  zmath  elib
    10. Yu. V. Averboukh, “Nash equilibrium in differential games and the construction of the programmed iteration method”, Sb. Math., 202:5 (2011), 621–647  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Yu. V. Averboukh, “Program absorption operators in the theory of nonzero-sum differential games”, Journal of Mathematical Sciences, 199:6 (2014), 604–613  mathnet  crossref  mathscinet
    12. F. F. Nikitin, “Viscosity solutions and programmed iteration method for Isaacs equation”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2014, no. 2, 84–92  mathnet
    13. S. V. Chistyakov, F. F. Nikitin, “On regular differential games of pursuit with fixed duration”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2014, no. 4, 17–24  mathnet
    14. D. A. Serkov, A. G. Chentsov, “Metod programmnykh iteratsii i operatornaya vypuklost v abstraktnoi zadache uderzhaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:3 (2015), 348–366  mathnet  elib
    15. A. G. Chentsov, “The program iteration method in a game problem of guidance”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 43–61  mathnet  crossref  crossref  mathscinet  isi  elib
    16. D. A. Serkov, A. G. Chentsov, “Realizatsiya metoda programmnykh iteratsii v paketakh prostranstv”, Izv. IMI UdGU, 2016, no. 2(48), 42–67  mathnet  elib
    17. D. A. Serkov, A. G. Chentsov, “The elements of the operator convexity in the construction of the programmed iteration method”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 9:3 (2016), 82–93  mathnet  crossref  elib
    18. A. G. Chentsov, “Metod programmnykh iteratsii v igrovoi zadache navedeniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 271–282  mathnet  crossref  mathscinet  elib
    19. D. A. Serkov, “Ob odnom podkhode k analizu mnozhestva istinnosti: razmykanie predikata”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 525–534  mathnet  crossref  mathscinet  elib
    20. D. A. Serkov, “Unlocking of predicate: application to constructing a non-anticipating selection”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 283–291  mathnet  crossref  elib
    21. A. G. Chentsov, “Iteratsii stabilnosti i zadacha ukloneniya s ogranicheniem na chislo pereklyuchenii formiruemogo upravleniya”, Izv. IMI UdGU, 49 (2017), 17–54  mathnet  crossref  elib
    22. D. A. Serkov, “K postroeniyu mnozhestva istinnosti predikata”, Izv. IMI UdGU, 50 (2017), 45–61  mathnet  crossref  elib
    23. D. A. Serkov, “Transfinite sequences in the method of programmed iterations”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 153–164  mathnet  crossref  crossref  isi  elib
    24. A. G. Chentsov, “Iteratsii stabilnosti i zadacha ukloneniya s ogranicheniem na chislo pereklyuchenii”, Tr. IMM UrO RAN, 23, no. 2, 2017, 285–302  mathnet  crossref  elib
    25. S. V. Chistyakov, “Ob uravneniyakh metoda programmnykh iteratsii”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 288–296  mathnet  crossref  elib
    26. A. G. Chentsov, D. M. Khachai, “Relaksatsiya differentsialnoi igry sblizheniya-ukloneniya i metody iteratsii”, Tr. IMM UrO RAN, 24, no. 4, 2018, 246–269  mathnet  crossref  elib
  • Number of views:
    This page:18
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019